1
TITLE: Semi-almost periodic Fourier multipliers on rearrangement-invariant spaces with suitable Muckenhoupt weights
AUTHORS: Fernandes, CA ; Karlovich, AY ;
SOURCE: Boletin de la Sociedad Matematica Mexicana, PUBLISHED: 2020
INDEXED IN: Scopus CrossRef
IN MY: ORCID
2
TITLE: Algebra of convolution type operators with continuous data on Banach function spaces
AUTHORS: Cláudio A Fernandes ; Alexei Yu Karlovich ; Yuri I Karlovich;
SOURCE: Banach Center Publications, VOLUME: 119, PUBLISHED: 2019
INDEXED IN: CrossRef
IN MY: ORCID
3
TITLE: Invertibility Criteria in C*-algebras of Functional Operators with Shifts and PQC Coefficients  Full Text
AUTHORS: Bastos, MA; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 91, ISSUE: 3, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: NONCOMPACTNESS OF FOURIER CONVOLUTION OPERATORS ON BANACH FUNCTION SPACES  Full Text
AUTHORS: Claudio A Fernandes ; Alexei Y Karlovich ; Yuri I Karlovich;
SOURCE: ANNALS OF FUNCTIONAL ANALYSIS, VOLUME: 10, ISSUE: 4, PUBLISHED: 2019
INDEXED IN: WOS CrossRef: 1
IN MY: ORCID
5
TITLE: A C∗-algebra of Singular Integral Operators with Shifts and Piecewise Quasicontinuous Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Karlovich, YI;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 267, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
IN MY: ORCID
6
TITLE: A C*-algebra of singular integral operators with shifts admitting distinct fixed points  Full Text
AUTHORS: Bastos, MA; Fernandes, CA ; Yu. I Karlovich;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 413, ISSUE: 1, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
7
TITLE: A C*-algebra of singular integral operators with shifts similar to affine mappings
AUTHORS: Bastos, MA; Fernandes, CA ; Karlovich, YI;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 242, PUBLISHED: 2014
INDEXED IN: Scopus
IN MY: ORCID
8
TITLE: A Nonlocal C*-Algebra of Singular Integral Operators with Shifts Having Periodic Points  Full Text
AUTHORS: Bastos, MA ; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 71, ISSUE: 4, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
9
TITLE: A C*-ALGEBRA OF FUNCTIONAL OPERATORS WITH SHIFTS HAVING A NONEMPTY SET OF PERIODIC POINTS
AUTHORS: BASTOS, MA; FERNANDES, CA ; KARLOVICH, YI;
SOURCE: Further Progress in Analysis, PUBLISHED: 2009
INDEXED IN: CrossRef: 1
IN MY: ORCID
10
TITLE: C*-Algebras of Singular Integral Operators with Shifts Having the Same Nonempty Set of Fixed Points  Full Text
AUTHORS: Amelia Bastos, MA ; Claudio A Fernandes ; Yuri I Karlovich;
SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 2, ISSUE: 2, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef: 6
IN MY: ORCID
Page 1 of 2. Total results: 12.